# SDR REXA2013090901716

- Difficulty date: September 9, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 14,682 hours, 9,376 cycles
- Engine: Ge CF348C5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge
- Condition: Worn
- Location: Access Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER  RT UPPER TRANSCOWL ACCESS DOOR HINGE WORN.  R & R RT UPPER TRANSCOWL ACCESS DOOR HINGE IAW SRM 51-24-18 AND SRM 51-42-21.
